# SDR DALA2018081430569

- Difficulty date: June 16, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 10,636 hours, 4,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISLE MOUNTED EMERGENCY LIGHTS HAD CRACKED LENS.  R & R THE EMERGENCY LIGHTS AT FWD GALLEY ENTRANCE IAW AMM 33-51. OPS CHECKED GOOD. OK FOR SERVICE.
